MathSciNet Relay Station
MathSciNet bibliographic data
MR1008697 (91b:35055) 35K55 (35B99)
Kwong, Y. C. Boundary behavior of the fast diffusion equation. Trans. Amer. Math. Soc. 322 (1990), no. 1, 263–283.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement